# SDR AALA200801250

- Difficulty date: May 8, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 4AB DAMAGED.  REPLACED PIN FOR EMERGENCY LIGHT AT SEAT 4AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
